# SDR CALA2023101603072

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Contaminated
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HAS A LIQUID INGRESS INDICATION AT 20.35" FROM T/E 1 3"FROM I/B, 1" DIA.REPAIR BEFORE NEXT FLIGHT. GEN BY V061671 ON HAECO LCQ NR 9296779/40779 DRILLED WITNESS HOLES IN RH ELEVATOR UPPER SKIN 20.5IN FROM T/E 13IN FROM I/B END IAW A319 AMM 55-20-00-200-006-A PAR4A(6) FOUND NO LIQUID.REPAIRED AREA IAW A319 SRM 55-21-11-300-004 CATA REPA IR ZONE 1. ACMP BY V080675 INSP BY V061647
